# SDR UPS97822294

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 377077512
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FLOORBEAM SUPPORT ANGLE AT STA 160, HAS MODERATE CORROSION ABOUT 4 INCHES ABOVE STR 27R.  REMOVED CORROSION AND REPAIRED IAW SRM 53-2-0 FIG 1B, AND 53-7-1 FIG 14.
